# SDR DALA2023060604622

- Difficulty date: June 3, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 80,372 hours, 30,097 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5642 WHEN 2L DOOR OPENED ON ARRIVAL AT GATE, DID NOT GET AN "ENTRY DOORS" LIGHT ON OVERHEAD PANEL. (LIGHTS TEST SHOWS BULB IS GOOD). CORRECTIVE ACTION: NTF. OP'S NORMAL AT GATE. (4691319)
